# SDR SWAA2022040566430

- Difficulty date: November 7, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 48,260 hours, 32,451 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR PANEL 834DZ AFT BRACKET CRACKED / REMOVED & REPLACED BROKEN L2 DOOR PANEL 834DZ AFT BRACKET W NEW PN 411A2129-548 IAW AIPC 52-13-21-10 & SRM 51-40-02-0G & ATAG # A60238
